# SDR AALA20001082

- Difficulty date: June 29, 2000
- Submitted: September 12, 2000
- Operation: Air carrier
- Aircraft: N1765B
- Make and model: Doug MD-11
- Aircraft serial: 48596
- System (JASC): 2612 · Fire Detection
- Part: Control Panel
- Part number: 80380303
- Part serial: 673
- Condition: Defective
- Location: Nr 3 Engine
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: F, E

## Discrepancy

EZE - FLT 900 - DURING FLIGHT, FIRE DET 3 FAIL ALERT ILLUMINATED.  ENGINE FIRE AURAL WARNING SOUNDED FOR THREE SECONDS.  NR 3 ENGINE SHUTDOWN AND AGENT DISCHARGED.  REPLACED LOWER LOOP-B DETECTOR FDCU NR 3 AND FIRE EXTINGUISHER CONTAINER.  SYSTEM GROUND CHECK NORMAL OPERATION.  (M)
